Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 62, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 13, 2025, 8:44 PM CDT for Latimer County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2025, 8:44 PM CDT (01:44 UTC)
- Expired
- Jul 13, 2025, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 107 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
193
WGUS54 KTSA 140144
FFWTSA
OKC077-140445-
/O.NEW.KTSA.FF.W.0062.250714T0144Z-250714T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
844 PM CDT Sun Jul 13 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Latimer County in southeastern Oklahoma...
* Until 1145 PM CDT.
* At 844 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimates up to 2 inches of
rain have fallen this evening on top of widespread rains from this
morning. Additional rainfall amounts up to 1 inch and locally
higher are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Yanush... Higgins...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3468 9551 3485 9541 3486 9511 3468 9511
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
319
WGUS74 KTSA 140331
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1031 PM CDT Sun Jul 13 2025
OKC077-140445-
/O.CON.KTSA.FF.W.0062.000000T0000Z-250714T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-
1031 PM CDT Sun Jul 13 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR SOUTHWESTERN LATIMER COUNTY...
At 1031 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimates up to 3 inches and
locally higher of rain have fallen over the past two hours.
Additional rainfall amounts up to 0.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Yanush... Higgins...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3468 9551 3485 9541 3486 9511 3468 9511
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:46 PM CDT, 1 hour 58 minutes earlier. Its key messages:
- Issued at 110 PM CDT Sun Jul 13 2025
- Scattered thunderstorms are expected this afternoon and evening, with potential for locally heavy rainfall. A Flood Watch remains in effect until 7 PM this evening for SE OK and west- central AR.
- Patchy fog could develop toward daybreak Monday, especially across NE OK and far NW AR.
- Another round of showers and storms is expected on Monday from SE OK into NW AR, in association with an MCV coming up from Texas. Pockets of locally heavy rainfall will again be possible.
- A weak front approaching the area will bring chances for storms Wednesday and Thursday mainly across NE OK and NW AR.
- Storm chances drop off and heat goes up by the end of the week as ridging is expected to build in aloft.
Area forecast discussion, Jul 13, 6:46 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 646 PM CDT Sun Jul 13 2025 ...New AVIATION... .KEY MESSAGES... Issued at 110 PM CDT Sun Jul 13 2025 - Scattered thunderstorms are expected this afternoon and evening, with potential for locally heavy rainfall. A Flood Watch remains in effect until 7 PM this evening for SE OK and west- central AR. - Patchy fog could develop toward daybreak Monday, especially across NE OK and far NW AR. - Another round of showers and storms is expected on Monday from SE OK into NW AR, in association with an MCV coming up from Texas. Pockets of locally heavy rainfall will again be possible. - A weak front approaching the area will bring chances for storms Wednesday and Thursday mainly across NE OK and NW AR. - Storm chances drop off and heat goes up by the end of the week as ridging is expected to build in aloft. && .SHORT TERM... (Through tonight ) Issued at 110 PM CDT Sun Jul 13 2025 Satellite and radar obs indicate an area of low pressure aloft over far NE OK, moving east. This area of low pressure is embedded within a larger scale trof axis that extends from the Great Lakes down to W TX. Satellite imagery also indicates that the deep layer moist plume has shifted east with the trof axis, and lies from SE OK into west-central AR. CAMs indicate potential for scattered afternoon storms here, with locally heavy rainfall potential. The Flood Watch has been trimmed to cover the aforementioned area thru 00Z. At this time, there are no plans to extend the watch, and will let the evening shift reevaluate. After 00z, the better chance for storms and heavy rainfall looks to shift just to the south and east of the forecast area, along with the deep layer moist axis. Some clearing is forecast across parts of NE OK and possibly NW AR toward daybreak Monday. This could result in some areas of patchy fog. Lacy && .LONG TERM... (Tomorrow through Sunday) Issued at 110 PM CDT Sun Jul 13 2025 CAMs have been consistent today in suggesting that an MCV will evolve from the TX Hill Country convection and then lift northeast into our area into Monday. Expect an increase in shower/storm coverage and potential for locally heavy rainfall, from SE OK into NW AR. There may also be an uptick in storm organization and severity. After a lull on Monday night in the wake of this system, expect widely scattered storm chances on Tuesday in the same areas along the deep layer moist axis. A weak front will approach from the north Wednesday night into Thursday, bringing at least low chances for storms across NE OK and NW AR. Mid-level ridging is expected to build over the region by the end of the week, decreasing storm chances and increasing the heat. Early indications are for mainly hot and dry weather for weekend activities next weekend. There are still some credible scenarios laid out in the ensemble clusters to suggest that the ridge may not stay parked over our area for long and may continue to retrograde back to the Southwest. Time will tell. Lacy && .AVIATION... (00Z TAFS) Issued at 646 PM CDT Sun Jul 13 2025 Scattered to broken mid and high clouds are expected to continue into the overnight hours over the CWA as the backside of one mid level low exits to the northeast and a second mid level low approaches from the southwest. Also overnight, scattered to broken areas of MVFR conditions look to develop late tonight into Monday morning with patchy areas of IFR conditions. The greater chance for fog development is across northeast Oklahoma into far northwest Arkansas. Conditions should improve mid morning with ceilings lifting back to scattered/broken mid and high clouds Monday afternoon. Isolated to widely scattered showers/storms ongoing are forecast to weaken and decrease in coverage through the evening hours. Before the loss of daytime heating, storms in southeast Oklahoma will be capable of gusty winds and heavy rainfall. Shower/storm chances remain overnight mainly south of Interstate 40 with the next approaching low, though the greater potential is expected during the Monday over southeast Oklahoma and northwest Arkansas as the low moves into the region. Thus, will add Prob30 groups for Monday afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 88 72 91 / 10 20 10 20 FSM 73 88 73 91 / 30 40 20 30 MLC 70 86 71 90 / 20 40 20 30 BVO 67 88 69 90 / 10 10 10 10 FYV 68 86 69 87 / 20 40 20 30 BYV 68 86 69 88 / 20 40 10 30 MKO 70 84 70 88 / 20 30 20 30 MIO 68 86 70 89 / 10 20 10 20 F10 69 85 70 89 / 20 30 10 30 HHW 70 83 71 90 / 40 40 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 PM CDT this evening for OKZ049-053-072>076. AR...Flood Watch until 7 PM CDT this evening for ARZ019-020-029. && SHORT TERM...30 LONG TERM....30 AVIATION...20
Hazardous weather outlook, Jul 13, 5:00 PM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 PM CDT Sun Jul 13 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 PM CDT Sun Jul 13 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Late Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Far Southeast Oklahoma. ONSET...Ongoing Through Sunset. POOR VISIBILITY. RISK...Limited. AREA...Northeast Oklahoma and Far Northwest Arkansas. ONSET...After Midnight. DISCUSSION... Shower and thunderstorm chances continue into tonight across much of eastern Oklahoma and northwest Arkansas as one area of low pressure lifts out of the region and a second one approaches from the southwest. Through sunset a limited severe potential for locally strong wind gusts exists over mainly far southeast Oklahoma before instability weakens with loss of daytime heating. With the amount of moisture in place across the region and expected light winds tonight, patchy areas fog could develop overnight into early Monday morning. The greater potential is across northeast Oklahoma into far northwest Arkansas. Conditions should improve by mid morning Monday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Dense Fog Potential. TUESDAY THROUGH SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances continue Monday with the second area of low pressure lifting through eastern Oklahoma and northwest Arkansas. Additional daily storm chances will continue through the week. Severe weather is not anticipated to be widespread at this time, but locally heavy rainfall will be a concern each day. Storms will focus across the southeastern half of the area Tuesday before expanding north Wednesday. A weak front will bring low chances for storms closer to the Kansas and Missouri borders Thursday. Storm chances will dwindle by the end of the week as ridging builds in aloft. As this occurs temperatures will warm, with high heat indices by next weekend. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:26 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| Jul 14, 4:55 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 14, 5:16 AM CDT | Flash Flood Warning | TSA | Pushmataha | 3 hr |
| Jul 14, 5:52 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jul 14, 9:18 AM CDT | Flood Watch | TSA | Adair, Choctaw, Haskell, Latimer, Pushmataha | 23 hr |
| Jul 14, 3:51 PM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| Jul 14, 4:13 PM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jul 14, 6:29 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.